Allergy and Zyrtec information

Spring is the time for many people to suffer from the symptoms of seasonal allergies. The plants and flowers produce pollen and it can be easily inhaled by people. The pollen can be a severe allergen for people with allergies such as hay fever.

These allergic people start sneezing, cough, cannot breathe properly because of nasal congestion or runny nose, they can also suffer from itchy and runny eyes.

The immune system of an allergic person immediately reacts to the allergens by releasing histamine and attacking the allergens. This causes swelling, irritation of the nasal mucosa, and other symptoms.

There is a need to visit a doctor if you have symptoms of seasonal allergy. General practitioner can refer you to an allergist for special tests like skin tests or blood tests.

The treatment usually demands taking certain medicines and avoiding triggers of the allergies. Nasal sprays, eye drops and tablets can be recommended as various forms of medications used to prevent allergy symptoms and treat them.

Sometimes the treatment with drugs that combine two components is recommended. They relieve congestion, clear the nasal passages, decrease swelling, improve other symptoms.

Most allergic medicines are available without prescription. Still you should not use them without control. A doctor’s advice is always required.

Antihistamines are common medicines which are prescribed for the treatment of allergies. They are classified as first, second and third generation medicines. The newest medicines are characterized by fewer side effects associated with antihistamine use such as dizziness, sleepiness, drowsiness.

Today the antihistamine medicines can be taken once a day and this is a very convenient way of application.

Zyrtec (Cetirizine) is one of the medicines for the treatment of allergies available without prescription. It effectively reduces the symptoms of hay fever, sneezing, skin itching, coughing, swelling, watery eyes, runny nose.

Zyrtec comes in comfortable forms which can be useful for different categories of patients: tablets, chewable tablets, and syrup. This medicine is approved by the FDA as a safe and effective antihistamine.

Zyrtec use should be discussed with your doctor if you use other medicines including antihistamines, if you have liver or kidney problems.

Zyrtec treats allergies but can cause allergic reactions itself. So, if you experience allergic reactions to Zyrtec, it is necessary to stop taking it and consult your doctor.

This medicine is usually well-tolerated and does not cause sleepiness, still in some patients it may cause impaired thinking or reactions due to drowsiness. Such patients should be careful especially if they drive or operate other tasks demanding being alert.

Drinking alcohol can increase certain side effects of Zyrtec. It should not be mixed with alcoholic beverages.

Though Zyrtec is not expected to be harmful to an unborn baby, its application should be discussed with a doctor.

Zyrtec can pass into breast milk and may harm the baby, so a woman who is breast-feeding should not apply Zyrtec for her allergies.

Many drugs can interact with Zyrtec, especially medicines which can increase sleepiness. So, medicines like cold pills, pain relievers and other causing drowsiness should not be taken together with Zyrtec.

Nexium medicine

Heartburn or gastroesophageal reflux disease (GERD) can make your everyday life terrible.
Nexium is one of the most commonly prescribed medicines for the treatment of GERD. Its main component is esomeprazole.
Esomeprazole is proton pump inhibitors (PPIs), used to treat certain stomach and esophagus problems including acid reflux and ulcers. Its mechanism of work involves the process of reduction of the amount of stomach acid.
The medicine assists in decreasing the common symptoms such as heartburn, difficulty swallowing, and cough. It also provides healing properties to reduce acid damage to the stomach and esophagus, prevents ulcers, and cancer of the esophagus.
Proton pumps are enzymes found in the parietal cells of the stomach. They work to produce hydrochloric acid, the main ingredient of stomach acid needed for proper digestion. In people, who experience GERD (have the weak muscle between the stomach and esophagus which does not close tightly), stomach acid comes to the esophagus and causes burning feeling in the chest and throat, asthma, coughing, and other symptoms.
PPIs inhibit the actions of proton pumps by suppressing the amount of acid produced and released in the stomach. PPIs are proven to work better in people who take them an hour to half an hour before a meal. They are intended for regular use.
Nexium treats the following conditions:
• Stomach acid from systemic mastocytosis;
• Gastro esophageal reflux disease (GERD);
• Zollinger-Ellison syndrome;
• Inflammation of the esophagus with erosion;
• Treatment of erosive esophagitis;
• Ulcer of duodenum caused by bacteria Helicobacter Pylori;
• Inflammation of the stomach lining caused by H. Pylori;
• Overproduction of stomach acid;
• Heartburn;
• Stomach ulcer caused by aspirin or ibuprofen medication;
• Bleeding from stomach, esophagus or duodenum.
How to use Nexium
Before using Nexium for any of its purposes, it is wise to read the instruction label available with the medicine and/or ask your caring doctor about this medicine.
The intake of Nexium is by oral route about 1 hour before a meal. The dose of the medicine is individually adjusted for each patient. Regular intake will provide better treatment results.
In some cases patients need to consume antacids with this medication.
Side Effects
The side effects usually do not occur if the medicine is taken correctly in the exactly recommended dose. In some patients Nexium can cause headache or abdominal pain.
If severe side effects occur such as spasms, seizures, allergic reactions and others, it is necessary to stop using Nexium and consult a doctor.
When you use this medication for a long period of time, you may have a deficiency of vitamin B-12. It is important to make blood tests and treat this deficiency as your doctor recommends.
Warnings and drug interactions
If you use Nexium regularly, please inform your doctor about all the other medicine you consume. Tell your doctor if you have liver disease, or low blood levels of magnesium. It is important to inform the doctor about pregnancy and if you breast feed your baby.
Some drugs can influence the way Nexium works. The medicines which can interact with Nexium should be taken separately or avoided when you consume this medicine.
Beside the treatment with Nexium patients should consider certain lifestyle changes which can help to reduce the unpleasant symptoms. These changes may include healthy weight control, avoiding big meals right before sleep and quitting smoking.

Zyrtec dosing information for adults

sneezingFor the treatment of allergic rhinitis in adult patients Zyrtec is used as a seasonal measure and timeless. As a seasonal treatment Zyrtec is used in the dose of 5 or 10 mg taken once a day. Depending of the seriousness of the condition the dose may be used twice a day. Different forms of the drug are possible for use: oral solution and conventional tabs.
Alternatively Zyrtec 5 mg can be used together with pseudoephedrine hydrochloride 120 mg.
For timeless use Zyrtec dose of 5 mg is indicated.  Some patients may need 10 mg of the medicine. However, higher doses (20 mg per day) are not considered to be beneficial.
For the treatment of chronic idiopathic urticarial the usual adult dose of Zyrtec is 5 to 10 mg per day.
The max daily dose for adult patients is 20 mg of Zyrtec. Still most doctors recommend not to exceed the dose of 10 mg in most cases.

Zyrtec dosing information for children

Zyrtec medication is orally administered without regard to food intake.
Dosage for pediatric patients with seasonal allergic rhinitis:
Zyrtec in a form of oral solution is used in children 2 – 6 years of age in the dose of 2.5 mg once daily. The dose may be enlarged to a maximum of 5 mg daily, given either as a 5-mg dose once daily or, as in two divided doses of 2.5-mg every 12 hours.a child
Zyrtec in a form of tablets or oral solution is used in children older 6 years of age in the dose of 5 or 10 mg once daily.
Dosage for pediatric patients with yearlong allergic rhinitis:
In a form of oral solution Zyrtec is used in children 6 months – 2 years of age in the dose of 2.5 mg once daily.
The dose of Zyrtec in children from 12 to 23 months of age may be increased to a maximum of 5 mg daily, given as divided doses of 2.5 mg every 12 hours.
The dose of Zyrtec for children 2–5 years of age is 2.5 mg once daily or 5 mg in divided doses.
In children older than 6 years of age the dose of Zyrtec is 5 or 10 mg once daily.
Older children (from 12 years of age) can receive 5 mg twice daily every 12 hours.
Dosage for pediatric patients with chronic idiopathic urticarial:
The usual dose for children 6 months – 2 years of age is 2.5 mg once daily.
Children from 12–23 months of age can receive 5 mg of Zyrtec daily, given in divided doses every 12 hours. The max daily dose is 5 mg.
Children 2–5 years of age are prescribed 2.5 mg or 5 mg daily, given either as a 5-mg dose once daily or as a 2.5-mg dose every 12 hours.
Older children (from 6 years of age) can take 5 or 10 mg once daily.
The dose choice is individual for each situation and should be adjusted by a doctor.

Testimonials about different drugs

hohmodrom_impotenceI took this drug several times and the effect was above all my expectations! For the first time I took 60 mg dose and I got severe headache. The result was as promised – no premature ejaculation and the possibility to have a real good sex. I could wait until my wife came, and then I ejaculated. But the next day I had headache. So for the next time I reduced the dose for half and took only 30 mg, and wonderful! I didn`t have any headache. In sex the results were OK too but frankly speaking I need more concentration for the ejaculation.